# SDR COZA20121018013

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,153 hours, 16,215 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Dau
- Part number: 9670212002
- Part serial: 1115
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT MAINTENANCE, FLIGHT RECORDER AC CIRCUIT BREAKER POPPED AND COULD NOT BE RESET.  TROUBLESHOOTING DETERMINED DIGITAL FLIGHT DATA AQUISITION UNIT P/N 967-0212-002 TO BE FAILED.  REPLACED UNIT AND OPERATIONAL CHECK NORMAL.
